# SDR AALA201909179002

- Difficulty date: September 16, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N972UY
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 35,564 hours, 12,985 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS A/P #2 WAS ENGAGED AND DISCONNECTED BY ITSELF ABOUT 5000 FT. ABOVE AIRPORT ELEVATION. "AUTO FLT AP OFF" DISPLAYED ON ECAM UNTILAFTER LANDING. MAINTENANCE ACCOMPLISHED RESET OF FLT WARNING COMPUTERS IAW AMM 34-53-00. ACCOMPLISHED AFS AND LAND TEST. ALL CHECKS GOOD.
